Fluid Retention


Your body may retain fluid when you are having chemotherapy. This may be due to hormonal changes from your therapy, to the drugs themselves, or to your cancer. Check with your doctor or nurse if you notice swelling or puffiness in your face, hands, feet, or abdomen. You may need to avoid table salt and foods that have a lot of salt. If the problem is severe, your doctor may prescribe a diuretic, medicine to help your body get rid of excess fluids.


The information on this web site is provided for general information only. It is not intended as medical advice, and should not be relied upon as a substitute for consultations with qualified health professionals who are familiar with your individual medical needs. The MSCF disclaims all obligations and liabilities for damages arising from the use or attempted use of the information, including but not limited to direct, indirect, special, and consequential damages, attorneys' and experts' fees and court costs. Any use of the information will be at the risk of the user.






| Chemotherapy Side Effects | Tumor Markers-Grades/Prognosis | Cancer Clusters | Emotional Disorders | End of Life Issues | Loss, Grief, and Bereavement | Living with Cancer | Radiation Therapy | Support Groups |
| Return Home | Fundraisers | Donations | Wall of Honor | Stories of Hope | Information on Specific Cancers (A-M) | Cancer Issues | Contact Us | Site Index |
 
     




Copyright 2016, Mary Stolfa Cancer Foundation. All rights reserved.